Asymptotic Criteria of Neutral Differential Equations with Positive and Negative Coefficients and Impulsive Integral Term

  • Hussain Ali Mohamad Department of Mathematics, College of Science for Women, University of Baghdad, Baghdad, Iraq
  • Aqeel Jaddoa Department of Mathematics, College of Education for Pure Science/ Ibn Al-Haitham, University of Baghdad, Baghdad, Iraq
Keywords: Neutral Differential Equations, Asymptotic Behavior, impulses effect, Impulsive Integral Term, Forcing Term

Abstract

In this paper, the asymptotic behavior of all solutions of impulsive neutral differential equations with positive and negative coefficients and with impulsive integral term was investigated. Some sufficient conditions were obtained to ensure that all nonoscillatory solutions converge to zero. Illustrative examples were given for the main results.

Published
2020-09-29
How to Cite
Mohamad, H. A., & Jaddoa, A. (2020). Asymptotic Criteria of Neutral Differential Equations with Positive and Negative Coefficients and Impulsive Integral Term. Iraqi Journal of Science, 61(9), 2315-2323. https://doi.org/10.24996/ijs.2020.61.9.18
Section
Mathematics